How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Denver ER Doc Your Own Question
Denver ER Doc
Denver ER Doc, Dog Veterinarian
Category: Dog Veterinary
Satisfied Customers: 1478
Experience:  Small Animal Medicine and Surgery Internship, Veterinary Acupuncture trained, Wildlife and Exotics
Type Your Dog Veterinary Question Here...
Denver ER Doc is online now
A new question is answered every 9 seconds

Can Proin make a dog vomit and have diarrheia

Customer Question

Can Proin make a dog vomit and have diarrheia
Submitted: 5 years ago.
Category: Dog Veterinary
Expert:  Denver ER Doc replied 5 years ago.
Hi there,

Vomiting and diarrhea are not among the listed side effects of phenylpropanolamine (Proin), however it can cause restlessness and decreased appetite which may result in vomiting, GI upset, and possibly diarrhea. This may also simply be an effect of the contents of the pill itself or may be related to the underlying cause of her incontinence.

Side effects of Proin are usually mild and transient, so if they don't clear up within 24 hours or so, I would consult with your veterinarian.

Hope that helps! Please let me know if you have any other questions.

Dr. Paul